# SDR AU961027

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias SA330J
- Engine: Tmeca TURMO4C
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 330A12000534
- Condition: Faulty
- Location: Tail Rotor Blade
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE LEADING EDGE EROSION STRIP SEPARATED FROM BLADE CAUSING HIGH FREQUENCY VIBRATION - SUSPECT CAUSED BY DEFECTIVE BOND BETWEEN BLADE LEADING EDGE AND EROSION STRIP
